# SDR SWAA2022080839337

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 52,156 hours, 26,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT ON OVERHEAD BIN BETWEEN ROWS 6 AND 7 ABC INOP. / [01] RELAMPED EMERGENCY AREA LIGHT AT 6/7 ABC REF AMM 33-51-03.
